# SDR MASA200601532

- Difficulty date: June 6, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 5,726 hours, 5,816 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7141 IAD - RUDDER HAD OVER PROTECTION FAIL MESSAGE.  MX RESET THE FADEC.
